# SDR 2A6R2020013055301

- Difficulty date: January 29, 2020
- Submitted: January 30, 2020
- Operation: General aviation
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N813AM
- Make and model: Urocop EC 130 T2
- Aircraft serial: 7735
- Aircraft time: 1,449 hours, 4,362 cycles
- Engine: Tmeca ARRIEL2D
- Engine time: 1,449 hours, 4,362 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Bearing Support
- Part number: 350A23105344
- Condition: Cracked
- Location: Tailboom
- Part time: 1,449 hours, 4,362 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NUMBER 5 BEARING SUPPORT CRACKED.
